MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. ADJUSTABLE FLANGE AIRWAY - 22 FR; AIRWAY, NASOPHARYNGEAL

TELEFLEX MEDICAL SDN. BHD. ADJUSTABLE FLANGE AIRWAY - 22 FR; AIRWAY, NASOPHARYNGEAL
Catalog Number 18542022
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "green nasal trumpets began turning black and packaging was compromised, tearing apart with the slightest touch.Parts of product that changed color also hardened which reduced the flexibility of the tube".Associated complaints 8040412-2025-00143, 8040412-2025-00144, 8040412-2025-00275, and 8040412-2025-00145.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "green nasal trumpets began turning black and packaging was compromised, tearing apart with the slightest touch.Parts of product that changed color also hardened which reduced the flexibility of the tube." associated complaints (b)(4).

Brand Name
ADJUSTABLE FLANGE AIRWAY - 22 FR
Common Device Name
AIRWAY, NASOPHARYNGEAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23887393
Report Number8040412-2025-00276
Device Sequence Number21233810
Product Code BTQ
UDI-Device Identifier14026704336125
UDI-Public(01)14026704336125(11)220528(17)270428(10)KMA22E0374(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18542022
Device Lot NumberKMA22E0374
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown